# SDR SWAA2022030108913

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BALANCE WEIGHT HAS CORROSION ON SURFACE RUD STA 164.90 / REMOVED & REPLACED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 STEP 2 (C) (2) PG 301 AND STEP 2 (3) PG 03. WEIGHT IS 45 LBS. SO REBALANCE IS NOT REQUIRED IAW SRM 51-60-07-0G-0 STEP 1A IN NOTE. WN0641.
